Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on my second week of Accutane (Claravis) I am taking 60 mg a day and I started having chest pains at times especially when I bend a certain way and lay on my chest. It feels tight and painful and there is almost pressure. When I breath in it almost feels tight and it hurts. It is not heartburn because I have had heartburn plenty of times. I was wondering if anyone else has or experienced this before?

Link to comment
Share on other sites

Have you done any exercises or exerted yourself in any way? It sounds like a common stitch, but if it doesn't go away I would definitely bring it up at your next derm appointment.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×